# SDR V0XD20220127002

- Difficulty date: January 5, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON INTERCOSTAL ADJACENT TO THE LEFT OF STR. 27 AT F.S. 364. CORRECTIVE ACTION: REMOVED AND REPLACED (P/N: SH670-32075-3S) INTERCOSTAL ADJACENT TO THE LEFT OF STR. 27 AT F.S. 364 IAW CRJ 700 51-42-06-001-001.
